MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 14" EXT SET W/0.2 MICRON FILTER, CLAVE® CLEAR, CLAMP, ROTATING LUER; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 14" EXT SET W/0.2 MICRON FILTER, CLAVE® CLEAR, CLAMP, ROTATING LUER; STOPCOCK, I.V. SET
Catalog Number MC9013
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available for evaluation; however, a lot number was provided.A device history lot number review is pending.B3: 11/1/2025 added as placeholder due to event occurring on an unspecified date in november 2025.
 
Event or Problem Description
The event occurred on an unspecified date in (b)(6) 2025 and involved a 14" ext set w/0.2 micron filter, clave® clear, clamp, rotating luer.It was reported that liquid was on the floor, and a leak of chemotherapy was noticed along the primary tubing, at the filter area.The spill ran under and behind the chair where patient was sitting.None of the chemotherapy leaked on to the patient.Infusion was stopped, patient disconnected and moved to another area.Spill <500ml was cleaned by pharmacy per protocol.Patient eventually restarted with another bag of chemo.Event occurred at an outpatient treatment facility.There was patient involvement, but no harm reported.
 
Additional Manufacturer Narrative
Complaint of leaks on item mc9013 cannot be confirmed.Since no product samples, pictures, or videos were received for investigation.Without the return of the used sample, a comprehensive failure investigation cannot be performed, and probable cause cannot be determined.The device history report (dhr) lot# was reviewed, and no non-conformities were found that would have led to the reported condition on the complaint.

Brand Name
14" EXT SET W/0.2 MICRON FILTER, CLAVE® CLEAR, CLAMP, ROTATING LUER
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key24088713
Report Number9617594-2026-00028
Device Sequence Number20303196
Product Code FMG
UDI-Device Identifier00887709039391
UDI-Public(01)00887709039391(17)300801(10)14528482
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 01/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC9013
Device Lot Number14528482
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2026
Supplement Date Received by Manufacturer01/22/2026
Initial Report FDA Received Date01/15/2026
Supplement Report FDA Received Date01/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PRIMARY PLUM SET 146870489 LOT# 14481964 ICU MED; UNSPECIFIED CHEMOTHERAPY, UNK MFR
Patient Age54 YR
Patient SexUnknown